# SDR 97ZZZM1205

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563881
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 34 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ON CAC - FLT 39 - A/C ABORTED TAKEOFF DUE TO COMPRESSOR STALLS ON NR 1 ENGINE, A/C RETURNED TO RAMP.  ON GROUND MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE BLEED VALVE PER PWA MM 75-0 PG 217, ENGINE WAS RAN AT TAKEOFF POWER AND CHECKED GOOD PER 71-00-00.  A/C RELEASED INTO SERVICE.  (M)
